# SDR GAIA04165

- Difficulty date: September 10, 2004
- Submitted: November 18, 2004
- Operation: Air carrier
- Aircraft: N180AX
- Make and model: Boeing 727222
- Aircraft serial: 20041
- Engine: Pwa JT8D7B
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION FOUND R-2 DOOR CUT OUT FORWARD FRAME INNER CHORD CRACKED AT STRINGER 17 RT.  REF FASI NR 87020, CUT OUT DAMAGE, INSTALLED ANGLE REPAIR IAW SRM 51-40-3, FIG 1.
